# SDR VNAA202002299998

- Difficulty date: January 19, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 21,328 hours, 15,714 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER MOUNTING ANGLE IS CORRODED.INSTALLED NEW SERVICEABLE SERVICE DOOR LOWER MOUNTING ANGLE IAW CRJ700 SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01 AND 51-42-34-001-001-A01. 51-42-21-001-001-A01.
